What Are the Effects of an Overdose on Coricidin Cough and Cold?


Overdose symptoms and effects for Coricidin cough and cold medicine include feeling restless and nervous, drowsiness or extreme dizziness. You can also experience stomach pains, vomiting or nausea. If you think you have overdosed you should seek medical help immediately.

Reference:

www.drugs.com

Source:
http://www.healthguidehq.com

Photo Credit
image link

More info about this topic

What are the effects of an overdose on Coricidin cough and cold?

Overdose symptoms may include feeling restless or…more

What happens if i overdose Coricidin Cough and Cold ?

Seek emergency medical attention if you think you have used too much of this medicine. Overdose symptoms may include feeling restless or nervous, nausea, vomiting, stomach pain, dizziness…more

How many people have overdosed from Coricidin cough and cold pills?

Almost 50 million death certificates were filed…more

What is in Coricidin Cough and Cold?

Chlorpheniramine and dextromethorphan are in Corididin which are an antihistamine and cough…more

Both comments and pings are currently closed.

Comments are closed.